# SDR SWIA200921555

- Difficulty date: May 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 15,729 hours, 13,589 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 873778
- Condition: Overtemp
- Location: Right
- Part time: 15,679 hours, 13,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 6618 - RIGHT ENGINE VIBRATION INDICATION ENTERED RED ZONE AND TURBINE TEMPERATURE INDICATION SHOWED HIGH TEMPERATURE.  ENGINE CHANGE COMPLETED.
